# SDR ASAA2022122541264

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,130 hours, 17,421 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START #2 ENGINE, NO EGT RISE WITHIN 15 SEC SLOW N2 RISE AND HANGS AT 30. GROUNDED - YES. REMOVED AND REPLACED BOTH LH AND RH ENG IGNITERS ON #2 ENG PER B737-800 AMM 74-21-02.
